# SDR IPXA2014022882087

- Difficulty date: February 23, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 28,526 hours, 19,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 144N5361
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-16 INSPECTION, MAIN CABIN FLOOR PANEL 241XCF IS CRACKED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
